# SDR DALA13066246817

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 46,512 hours, 13,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION,  FOUND LIGHTNING STRIKE ON SKIN AT BS 298 STRINGER 18L.  REMOVED DAMAGE, PERFORMED HFEC IAW NDT MANUAL, PART 6, 51-00-19.  NO CRACKS INDICATED. REPAIRED IAW SRM 53-00-01, FIG 201.
